# SDR AALA20030377

- Difficulty date: March 28, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49258
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT CEILING LIGHTS FROM ROW 18-21 INOPERATIVE.  SECURED EMERGENCY EXIT CEILING LIGHT TERMINAL AT BATTERY.  GROUND CHECKED NORMAL OPERATION.  (M)
